Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 91, NWS Jacksonville, FL

May 27, 2011Putnam County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 27, 2011, 3:31 PM EDT for Putnam County, Saint Johns County, Florida. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2011, 3:31 PM EDT (19:31 UTC)
Expired
May 27, 2011, 4:00 PM EDT
In force
29 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Putnam County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 84 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:45 PM EDTHAIL 13 Sse Hastings, FLHAIL UP TO QUARTER SIZE REPORTED NEAR CRACKER SWAMP ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2188 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WUUS52 KJAX 271931
SVRJAX
FLC107-109-272000-
/O.NEW.KJAX.SV.W.0091.110527T1931Z-110527T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
331 PM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  SOUTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 400 PM EDT

* AT 332 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR ORANGE MILLS...OR NEAR EAST PALATKA...AND MOVING
  NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HASTINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2984 8152 2976 8134 2963 8151 2968 8167
TIME...MOT...LOC 1932Z 217DEG 15KT 2969 8155

$$

SHULER
1 follow-up statement
616 
WWUS52 KJAX 271959
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT FRI MAY 27 2011

FLC107-109-272009-
/O.EXP.KJAX.SV.W.0091.000000T0000Z-110527T2000Z/
PUTNAM FL-ST. JOHNS FL-
359 PM EDT FRI MAY 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. JOHNS AND EASTERN
PUTNAM COUNTIES WILL EXPIRE AT 400 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO HALF INCH 
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 
35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LAT...LON 2984 8152 2976 8134 2963 8151 2968 8167
TIME...MOT...LOC 1959Z 217DEG 15KT 2978 8147

$$

SHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:56 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 27, 1:56 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...RETRANSMISSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
156 PM EDT FRI MAY 27 2011

.SYNOPSIS...SCATTERED THUNDERSTORMS FIRING UP ACROSS THE REGION
ALONG TAIL END OF SHORT WAVE TROUGH THAT IS PUSHING THROUGH THE
AREA. STORMS FORMING ALONG BOTH GULF AND ATLANTIC SEA BREEZES DUE TO
UNSTABLE AIR MASS AND WILL MOVE INLAND THIS AFTERNOON. RUC ANALYSIS
INDICATING A SECONDARY SHORT WAVE MOVING ACROSS SW GA AND THE
EASTERN FL PANHANDLE WHICH WILL MOVE ACROSS THE AREA LATE THIS
AFTERNOON AND EVE AND HELP ENHANCE MORE STORMS.

&&

.SHORT TERM (TONIGHT-MON)...

TONIGHT...SECONDARY SHORT WAVE WILL PUSH THROUGH THE AREA LATE THIS
AFTERNOON AND EARLY EVE WHICH WILL HELP ENHANCE STORMS PRODUCED BY
THE SEA BREEZES AND COLLISION OF OTHER BOUNDARIES. ATMOSPHERE IS
PRIMED FOR THUNDERSTORM DEVELOPMENT WITH STEEP LAPSE RATES NOTED IN
THE MID/UPPER LEVELS OF THE ATMOSPHERE. MAIN CONCERNS WITH THESE
STORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WINDS. WE
FEEL THERE IS A LOW THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE
HAIL AND DAMAGING WINDS. ISOLATED SEVERE THUNDERSTORMS WILL BE
POSSIBLE BETWEEN U.S. HIGHWAY 301 AND I-95 WHERE SEA-BREEZE
COLLISIONS WILL LIKELY OCCUR. MOST OF THE STORMS INITIALLY WILL BE
BETWEEN U.S. 301 AND I-95 AND THEN PUSH BACK TOWARDS I-95 AND THE
COAST DURING THE EARLY EVE. THUS CARRIED PREVIOUS FORECAST WHICH HAS
THE HIGHEST POPS (40%) NEAR THE EAST COAST FOR THIS EVE.

SATURDAY...THE SHORTWAVE TROUGH WILL MOVE EAST BECOMING SEPARATED
FROM THE NORTHERN STREAM AS A MEAN LAYER RIDGE REBUILDS NORTH OF THE
AREA. LEANING TOWARDS THE NAM WHICH SHOWS FLOW WEAK ENOUGH FOR SEA
BREEZE COLLISION INLAND IN THE LATE AFTERNOON WHICH WILL BE THE
FOCUS FOR SCATTERED STORMS. WEAK IMPULSES ROTATING BETWEEN THE
PERIPHERY OF THE RIDGE AND THE TROUGH OFFSHORE MAY HELP ENHANCE SOME
OF THE STORMS INLAND ESP ALONG THE COLLISION. WARMING ALOFT WILL
HELP MINIMIZE SEVERE POTENTIAL AND OVERALL COVERAGE OF STORMS. THE
ONSHORE FLOW WILL KEEP BEACHES COOLER WHILE INLAND AREAS WILL SEE
TEMPS RETURN TO THE LOWER 90S.

SUNDAY/MONDAY...MEAN LAYER (1000-500 MB) RIDGE BUILDS NORTH OF THE
AREA WHICH WILL RESULT IN A DEEP EASTERLY FLOW AND ENHANCE THE EAST
COAST SEA BREEZE. THE UPPER LOW OFFSHORE WILL GRADUALLY MOVE SOUTH
AND WEAKEN. IMPULSES ROTATING AROUND THE LOW MAY HELP SET OFF A FEW
ISOLATED STORMS NEAR THE COAST IN THE MORNING AND INLAND DURING THE
AFTERNOON. HIGH TEMPS COOLER ALONG THE COAST (MID 80S) AND HOTTER
INLAND (LOWER 90S).

.LONG TERM (TUE-FRI)...NO CHANGES. PREV DISCUSSION...WED TUTT LOW
RETROGRADES OVER THE FL PANHANDLE WITH SILENT 10% POPS EXPECTED
LOCALLY DUE TO UPPER SUBSIDENCE OVER THE AREA. THU AND FRI A WEAK
SFC FRONT SAGS SLOWLY SOUTHWARD FROM THE NORTH AND A SURGE OF
MOISTURE IS EXPECTED ACROSS S FL...THUS HAVE TRENDED TOWARD A LOW
CHANCE OF 20% POPS FOR THE LATER HALF OF THE FORECAST PERIOD. TEMPS
WILL CONTINUE AROUND NEAR 90 INLAND TO MID 80S COAST DUE TO ELY
FLOW.

&&

.AVIATION...NUMEROUS STORMS ARE EXPECTED THIS AFTERNOON FROM
SHORT WAVE AND HAVE TEMPO IFR VSBY/MVFR CIGS AND WIND GUSTS
TO 30 KNOTS 18Z-23Z AT ALL TERMINALS. SOME TAFS MAY NEED
FURTHER REFINEMENTS DEPENDING ON EXACT PLACEMENT AND MOTION
OF STORMS. OTHERWISE HAVE VCTS TIL 01Z-02Z.

&&

.MARINE...STRONG THUNDERSTORMS WILL LIKELY ESTABLISH OVER THE LOCAL
MAINLAND THIS AFTERNOON...WITH THE POTENTIAL FOR SOME OF THESE
THUNDERSTORMS TO BACKTRACK TO THE COAST LATE THIS AFTERNOON. AS
ADVERTISED...ONSHORE FLOW LATE IN THE WEEKEND AND INTO EARLY NEXT
WEEK WILL PUSH CONDS INTO SCEC HEADLINE LEVELS...AND POSSIBLY
ADVISORIES...BUT TOO EARLY TO ISSUE ANY HEADLINES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  92  65  92 /  40  20  10  10
SSI  73  86  73  85 /  40  20  10  20
JAX  68  88  68  87 /  40  20  10  20
SGJ  71  87  71  85 /  40  20  10  20
GNV  64  92  65  91 /  30  30  20  20
OCF  66  91  66  91 /  20  30  30  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PP/ECZ/SP
Hazardous weather outlook, May 27, 2:45 AM EDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EDT FRI MAY 27 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-280744-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
245 AM EDT FRI MAY 27 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED STRONG STORMS WITH HAIL POSSIBLE TODAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS INLAND
SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY THIS MORNING IN
ADVANCE OF A SURFACE COLD FRONT. STORMS WILL PROGRESS GRADUALLY
EASTWARD THROUGH EARLY AFTERNOON...WITH NUMEROUS ACTIVITY LIKELY
ACROSS INLAND AREAS WHERE THE SEA BREEZES AND OUTFLOW BOUNDARIES ARE
EXPECTED TO FOCUS. STORM MOTION WILL BE RELATIVELY LIGHT WITH A
GRADUAL DRIFT TO THE EAST SOUTHEAST AROUND 10 MPH OR LESS. THE MAIN
CONVECTIVE CONCERNS TODAY WILL BE HAIL AND FREQUENT LIGHTNING. GUSTY
WINDS WILL ALSO BE POSSIBLE IN COLLAPSING CELLS. STORMS WILL FOCUS
NEAR THE ATLANTIC COAST THIS EVENING...THEN DECREASE IN COVERAGE BY
MIDNIGHT.

A WILDFIRE CONTINUES TO BURN ALONG U.S. HIGHWAY 1 JUST NORTHWEST OF
RACE POND IN EXTREME NORTHERN CHARLTON COUNTY...OR ABOUT 16 MILES
SOUTHEAST OF WAYCROSS.  SMOKE WILL SPREAD NORTH THEN NORTHWEST
TODAY...GENERALLY IMPACTING AREAS ALONG AND BETWEEN U.S. HIGHWAYS 301
AND 1.  VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THE FIRE
WILL BE REDUCED TO LESS THAN A MILE.  PEOPLE WHO HAVE RESPIRATORY
ALIMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING
INDOORS.  MOTORISTS SHOULD ALSO BE ALERT FOR SUDDEN CHANGES IN
VISIBILITY.  U.S. 1 REMAINS CLOSED NEAR THE FIRE.  STATE ROAD 121
BETWEEN RACE POND AND HOBOKEN MAY ALSO BE CLOSED AT TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND EVENING.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED EARLY NEXT WEEK DUE
TO INCREASING SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, May 27, 2:14 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT FRI MAY 27 2011

FLZ025-271845-
DUVAL-
214 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN DUVAL
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT...

AT 215 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF OCEANWAY...OR 5 MILES
EAST OF JACKSONVILLE INTERNATIONAL AIRPORT...MOVING NORTHEAST AT 5
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCEANWAY
THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3041 8166 3053 8170 3057 8161 3056 8161
      3056 8159 3054 8158 3054 8156 3047 8151
TIME...MOT...LOC 1815Z 236DEG 3KT 3050 8162

SHULER
Local storm report, May 27, 2:27 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             OCEANWAY                30.47N 81.63W
05/27/2011  E0.50 INCH       DUVAL              FL   TRAINED SPOTTER

            1/2 INCH HAIL REPORTED NEAR FIRST COAST HIGH SCHOOL AT
            SUMMER BEEEZE AND APPLE CREEK RD

&&

AWALKER
Special weather statement, May 27, 2:31 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT FRI MAY 27 2011

GAZ165-166-271915-
COASTAL CAMDEN-INLAND CAMDEN-
231 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CAMDEN COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 315 PM
EDT...

AT 231 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES EAST OF WAVERLY...OR 9 MILES
NORTHEAST OF WOODBINE...MOVING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WAVERLY AND DOVER BLUFF
THROUGH 315 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. FREQUENT LIGHTNING CAN ALSO BE EXPECTED. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3095 8169 3112 8176 3114 8171 3111 8163
      3112 8162 3111 8161 3113 8156 3109 8157
      3108 8156 3108 8153 3103 8148 3104 8146
      3101 8144
TIME...MOT...LOC 1831Z 248DEG 8KT 3107 8163

SHASHY
Special weather statement, May 27, 2:45 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT FRI MAY 27 2011

FLZ037-038-040-271915-
FLAGLER-MARION-PUTNAM-
245 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM...NORTHEASTERN MARION AND WESTERN FLAGLER COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 315 PM EDT...

AT 246 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF WELAKA...OR 7 MILES
SOUTHWEST OF POMONA PARK...MOVING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SATSUMA...WELAKA...POMONA
PARK...GEORGETOWN...LAKE COMO...CRESCENT CITY AND ANDALUSIA THROUGH
315 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2934 8139 2934 8142 2939 8143 2937 8145
      2935 8152 2939 8183 2961 8181 2957 8143
TIME...MOT...LOC 1846Z 288DEG 9KT 2945 8169

SHULER
Special weather statement, May 27, 2:52 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT FRI MAY 27 2011

FLZ024-271930-
NASSAU-
252 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 330 PM EDT...

AT 253 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTH OF CALLAHAN...MOVING EAST
AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
CALLAHAN THROUGH 330 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3074 8171 3060 8166 3051 8185 3068 8192
TIME...MOT...LOC 1853Z 249DEG 12KT 3063 8179

SHULER
Special weather statement, May 27, 3:28 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT FRI MAY 27 2011

FLZ024-GAZ154-165-166-272015-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-NASSAU-
328 PM EDT FRI MAY 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
NASSAU...SOUTHERN GLYNN AND CAMDEN COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415 PM EDT...

AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF KINGSLAND...MOVING
NORTH AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
KINGSLAND...HARRIETTS BLUFF...COLESBURG...WOODBINE...WAVERLY...
JEKYLL ISLAND AND DOVER BLUFF THROUGH 415 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3101 8143 3101 8144 3098 8148 3098 8146
      3097 8145 3067 8163 3074 8182 3114 8172
      3112 8169 3112 8164 3111 8163 3112 8163
      3105 8140
TIME...MOT...LOC 1928Z 202DEG 20KT 3079 8169

CARROLL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:19 PM EDTSpecial Weather StatementJAXClay41 min
May 27, 1:23 PM EDTSpecial Weather StatementJAXFlagler37 min
May 27, 1:32 PM EDTSpecial Weather StatementJAXFlagler28 min
May 27, 2:14 PM EDTSpecial Weather StatementJAXDuval31 min
May 27, 2:45 PM EDTSpecial Weather StatementJAXPutnam30 min
May 27, 2:52 PM EDTSpecial Weather StatementJAXNassau38 min
May 27, 2:59 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam46 min
May 27, 3:49 PM EDTSpecial Weather StatementJAXNassau41 min
May 27, 3:58 PM EDTSpecial Weather StatementJAXSaint Johns32 min
May 27, 4:05 PM EDTSevere Thunderstorm WarningJAXDuval40 min
May 27, 4:09 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns36 min
May 27, 4:19 PM EDTSevere Thunderstorm WarningJAXSaint Johns28 min
May 27, 4:28 PM EDTSpecial Marine WarningJAX92 min
May 27, 4:29 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns46 min
May 27, 4:32 PM EDTAreal Flood AdvisoryJAXDuval88 min
May 27, 4:39 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns36 min
May 27, 4:55 PM EDTSpecial Weather StatementJAXDuval50 min
May 27, 5:01 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau44 min
May 27, 5:13 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau, Saint Johns62 min
May 27, 5:19 PM EDTSpecial Weather StatementJAXMarion41 min
May 27, 5:43 PM EDTSpecial Weather StatementJAXMarion32 min
May 27, 6:04 PM EDTSpecial Weather StatementJAXClay26 min
May 27, 6:12 PM EDTSpecial Weather StatementJAXMarion48 min
May 27, 6:19 PM EDTAreal Flood AdvisoryJAXMarion56 min
May 27, 7:17 PM EDTSpecial Weather StatementJAXPutnam28 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.